# SDR USAA2014070700008

- Difficulty date: July 6, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 51,034 hours, 20,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXIT SIGN ABOVE DOOR 2R INOPERATIVE.  FOUND 2R EXIT SIGN DISCONNECTED.  RECONNECTED 2R EXIT SIGN.  OPERATIONS NORMAL IAW 33-51-16.
